# SDR ASOA20120116001

- Difficulty date: January 16, 2012
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N12142
- Make and model: Emb EMB-145XR
- Aircraft serial: 145735
- Aircraft time: 24,916 hours, 13,498 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED OVERNIGHT MX THE GALLEY DOOR LOWER EMERGENCY EXIT SIGN WAS FOUND TO BE INOPERATIVE.  MX RESET AND PERFORMED AN OPS CHECK OF THE GALLEY DOOR LOWER EXIT SIGN IAW AMM 33-50-09.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
